# SDR AWXA200501150

- Difficulty date: September 29, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 43,497 hours, 19,054 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 350F51000
- Condition: False Indication
- Location: Annunciator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAS - EMERGENCY LANDING - FLT 176 - DURING GEAR EXTENSION RECEIVED NOSE LANDING GEAR LIGHT ON UPPER PANEL, ALL OTHER INDICATIONS WERE NORMAL.  CREW PERFORMED FLY BY TO VERIFY GEAR STATUS.  AIRCRAFT LANDED IN LAS WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED CIRCUIT BOARD 9LP IAW AIRBUS MM 33-14-33-04.  OPERATIONAL CHECKS WERE GOOD.
